0

Aceclofenac Paracetamol Serratiopeptidase Tablets

Aceclofenac Paracetamol Serratiopeptidase Tablets
Aceclofenac Paracetamol Serratiopeptidase Tablets
Product Description

Aceclofenac Paracetamol Serratiopeptidase Tablets

COMPOSITION: Each tablet comprises Aceclofenac 100mg, Serratiopeptidase 15mg and Paracetamol 325mg

INTRODUCTION

  • Aceclofenac – NSAID, Antiinflammatory, Analgesic, Anti arthritic.
  • It constrains cyclooxygenase (COX) action and to overpower the PGE2 making by inflammatory cells, by constraining IL-Beta & TNF in the provocative cells (Intracellular Action).
  • It blocks deterioration and promotes synthesis of additional cellular matrix of cartilages by constraining the act of diverse cytokines.
  • Drug and its metabolites constrain IL-6 creation by human chondrocytes. This causes reserve of upsurge of inflammatory cells in synovial tissue, constrain of IL-1 augmentation, reserve of increased MMP fusion and therefore safeguarding proteoglycan production.
  • Paracetamol – Acetanilide derivative, Antipyretic and Non-narcotic Analgesic.
  • Analgesic action: Paracetamol increases the pain threshold and gives analgesic outcome.
  • Antipyretic action: Paracetamol drops fever by direct activity on the thermoregulatory centre in the Hypothalamus and hunk the impacts of endogenous pyrogen.
  • Serratiopeptidase – A proteolytic enzyme, anti-edemic and A powerful anti-inflammatory.
  • This anti-inflammatory proteolytic enzyme fixes to the alpha-2-macroglobulin in the blood, which assists to cover its antigenicity. Then it is gradually relocated to the place of inflammation. Serratiopeptidase hydrolyze bradykinin, serotoxin, histamine accountable for oedema. It decreases swelling expands microcirculation and expectoration of sputum. Because of this action Serratiopeptidase has anti-oedemic, anti-inflammatory, and fibrinolytic activity and act quickly on localized inflammation.

INDICATIONS

  • Pain and inflammation
  • Rheumatoid arthritis
  • Ankylosing spondylitis
  • Osteoarthritis

DOSAGE & ADMINISTRATION:

  • To be sold only by retail on the prescription of a Reputed Medical Practitioner only. The dosage is as given by the physician.
  • Over dosage of Paracetamol may cause grave damage to liver and trigger allergic reactions (e.g., swelling) on the throat or face mouth, trouble in breathing, rash or itching.

PRESENTATION: 10 strips each of 10 tablets each in a carton.

Contact Us

G Block, Community Centre Pvr, Vikaspuri, New Delhi, Delhi, 110018, India
Phone :+918061881874